Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Physical and mental enervation, decrease in performance level post masturbation. What can be done?

sir..iam a 22 year old male youth..after i masturbate i feel very inactive both physically and mentally,as a result my performance level decreases in my work life.Due to this avoid masturbating and do it only once ina month or two..please comment is this behaviour natural and what should i do...thanku and please do reply.
Asked On : Tue, 3 Jul 2012
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

If you feel inactive after masturbation, both physically and mentally, then you should do it only once in a month or two as you said.

It is an individual's response on how he or she takes it.

Please listen to your body and act accordingly. Do not strain yourself more.

Hope this helps.

Answered: Tue, 3 Jul 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome toHCMForum. First thing you have to remember is masturbation is not a must deed for all. it is practiced only by 5% of the unmarried youth. Some people may get some odd feelings like this. There is no harm if they stop completely also there is no harm.
It is a process of SOS. If you are getting the feeling continuously try to practice diversion technicks as make habbit of reading extra curicular activities like hearing music playing indoor games etc. thank you.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor